# SDR 07FDEA03884

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SLAT TELESCOPIC DUCT CUTOUT FOUND CRACKED.   10-04-07     REPAIRED AS PER SRM 57-10-00 FIGURE 43 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
